# SDR RRXA96108

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT Y=319 AND LONGERON 29R CORROSION DAMAGE PAST LIMITATIONS.  REPAIRED FRAME BY INSTALLING A STRAP REPAIR IAW REO-01935, SRM 53-4-1 AND TREATED AREA IAW DC-8 SRM 51-1-8.
